# SDR A6WA2016080144144

- Difficulty date: July 21, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 31,867 hours, 31,470 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Disconnected
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTOPILOT INTERMITTENTLY DISCONNECTS AFTER BEING ENGAGED.
